top of page

Overdose Warning

METH, COCAINE, PILLS, & OPIOIDS 
are causing overdoses. Anyone using drugs, even in small amounts, 
can overdose.

Fentanyl and other dangerous substances are being mixed with cocaine & meth or disguised as other drugs. Knock-off pills being sold online and on the street may contain deadly substances.

Signs of an Opioid Overdose

  • Dizziness and confusion 

  • Drowsiness or difficulty staying awake

  • Can’t be woken up

  • Slow, weak or no breathing

  • Blue lips or nails

  • Choking, gurgling or snoring sounds
     

How to Avoid an Overdose

  • Do not use alone

  • Don’t mix pills and powders from the streets and from online

  • Know the signs of an overdose

  • Carry naloxone

  • Call 911 right away if someone is overdosing

Ready for Recovery?
Recovery is possible for people who are dependent on alcohol, stimulants, opiates, and other drugs. Treatment works. People recover. If you or a loved one need help or are looking
for information and local resources, contact: 330-678-3006

bottom of page